MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE; IRRI TRAY PISTN SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE; IRRI TRAY PISTN SYRINGE
Catalog Number 750307
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the irrigation syringes were not holding a seal, so when trying to draw up volume to irrigate, irrigation fluid just poured back out.Health professionals were not able to fill the syringe, which was necessary to effectively irrigate a bladder.Four different irrigation syringes were tried, all with the same result and all with the same lot number.Per complainant statement, it significantly affected patient care over approximately 20 hours.Night shift was unable to properly irrigate the clots, which required a foley catheter replacement.The patient was scheduled for surgery the next morning.After surgery, day shift was unable to properly irrigate the foley when it became clotted again, so it was again exchanged.
 
Additional Manufacturer Narrative
Upon further review, bard/bd has determined that this mdr was reported in error as this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE
Common Device Name
IRRI TRAY PISTN SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9916488
Report Number1018233-2020-02290
Device Sequence Number3329408
Product Code KYZ
UDI-Device Identifier00801741051111
UDI-Public(01)00801741051111
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number750307
Device Lot NumberNGDY1955
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1